Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 409467, 6 pages
http://dx.doi.org/10.1155/2014/409467
Research Article

Fixed Point Theorems for Multivalued Mappings Involving -Function

1School of Natural Sciences, National University of Sciences and Technology, H-12, Islamabad 44000, Pakistan
2School of EE & CS, National University of Sciences and Technology, H-12, Islamabad 44000, Pakistan
3Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 3 March 2014; Accepted 25 May 2014; Published 25 June 2014

Academic Editor: Wei-Shih Du

Copyright © 2014 Muhammad Usman Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtain some fixed point theorems with error estimates for multivalued mappings satisfying a new - -contractive type condition. Our theorems generalize many existing fixed point theorems, including some fixed point theorems proved for - -contractive type conditions.